Skip to Main Content
Skip Nav Destination
Issue Cover
Current Issue
Volume 64,
Issue 10,
October 2023

Focus and Coverage

Journal of Mathematical Physics features content in all areas of mathematical physics. Articles focus on areas of research that illustrate the application of mathematics to problems in physics, the development of mathematical methods suitable for such applications, and the formulation of physical theories.

Read more about the journal

Editor's Picks
Research Article
Julio C. Magdalena de la Fuente, Jens Eisert et al.
Topological quantum error correction based on the manipulation of the anyonic defects constitutes one of the most promising frameworks towards realizing fault-tolerant quantum devices. Hence, it is ...
Research Article
R. Banerjee, M. Niedermaier
States of Low Energy are a class of exact Hadamard states for free quantum fields on cosmological spacetimes whose structure is fixed at all scales by a minimization principle. The original ...
Review Article
U. Achatz, Y.-H. Kim et al.
The interaction between small-scale waves and a larger-scale flow can be described by a multi-scale theory that forms the basis for a new class of parameterizations of subgrid-scale gravity waves ...
Most Recent
Research Article
A. G. Nikitin
Quantum mechanical systems with position dependent masses (PDM) admitting four and more dimensional symmetry algebras are classified. Namely, all PDM systems are specified which, in addition to their ...
Research Article
Massimo Campanino
We consider the ground state of the one-dimensional quantum Ising model with transverse field hx in one dimension depending on the site x ∈ Z in a finite volume Λm ≔ {−m, −m + 1, …, m + L}. ...
Research Article
Matthew West
We show that there exist pairs of non-isometric potentials for the 1D semiclassical Schrödinger operator whose spectra agree up to O(h), yet their corresponding eigenvalues differ no less than ...
Close Modal

or Create an Account

Close Modal
Close Modal